MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7, 10, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7, 10, MTXF, MG,HA; DENTAL IMPLANT
Catalog Number TSVTWH10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: weight unknown / not provided.G4: additional pma/510(k) number ¿k133339.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the doctor was unable to remove the mount because it was stiff.The implant at tooth location #3 was removed and and the procedure was completed with another implant.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 180.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual and functional evaluation was performed.Malfunction.Unable to disengage mount from implant.Dhr review was completed for the subject lot number 1257346.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1257346 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, device malfunction did occur.No other packaging material was returned and the mount is stuck to the implant.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP, TSV, 4.7, 10, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19175092
Report Number0002023141-2024-01285
Device Sequence Number7349159
Product Code DZE
UDI-Device Identifier00889024344341
UDI-Public(01)00889024344341(17)271105(10)1257346
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSVTWH10
Device Lot Number1257346
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic